# SDR DALA1228796306

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK AT THE FLOORBEAM WEB UPPER CHORD AT STA 1720, LBL 67.0.  MAINTENANCE REMOVED CRACKED ANGLE AT FLOORBEAM WEB UPPER AT STA 1700 TO 1720 LBL 67.0 PER B747-400 SRM 51-40-02.  NEW UPPER CHORD ANGLE FABRICATED AS PER BOEING DWG 65B08914.  INSTALLED NEW UPPER CHORD ANGLE AT STATION 1700 TO 1720 LBL 67.0 FLOORBEAM WEB AREA PER B747-400 SRM 51-40-02.
